Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tequin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-06-2005, 06:00 AM
Helen
Guest
 
Posts: n/a
Default Tequin

Has anyone ever had or heard of anyone having a problem with an extremely painful tongue after taking tequin? I have been on Tequin already for a week..it was prescribed after amoxicillin since amoxicillin couldn't help me...I had severe bronchial asmthma with sinus infection & sore throat..On day 5 of taking tequin, my tongue started getting sore ..today..my tongue feels as though it were sliced down the middle with a knife...it has whitish areas on the side of the tongue which are very painful also...It's painful to drink any liquids or to eat. Even black cherries when consumed create a severe burning sensation on the tongue...I called my Doctor & pharmacist both of whom stated that they never heard of the tequin causing such a thing...Any input would be appreciated !<br> Thank You!<br> <br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
tequin Brenda Tequin 0 09-10-2007 12:58 AM
Tequin Sharon Tequin 0 12-03-2005 06:00 AM
Tequin Deb Tequin 0 12-03-2005 06:00 AM
Tequin Amanda Tequin 0 12-03-2005 06:00 AM
Tequin Kelly Tequin 0 08-21-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:33 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.